# SDR REXA2014071000681

- Difficulty date: July 10, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 16,761 hours, 16,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW MEL 33-51-14 EMER LIGHT STRIP INOPERATIVE SEATS.  RECYCLE CB C2 FROM PANEL NR ON EMER FLOOR LIGHTS IAW AMM 33-51-01.  OPERATIONS CHECKED PANEL.  REMOVED PLACARD, REMOVED FROM MMO2.
